Alert archive / Mississippi / Tornado Warnings in 2011

Tornado Warning 134, NWS New Orleans, LA

September 3, 2011Hancock County, Pearl River County, Mississippi

NWS New Orleans, LA issued this tornado warning at Sep 3, 2011, 10:16 PM CDT for Hancock County, Pearl River County, Mississippi. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2011, 10:16 PM CDT (03:16 UTC)
Expired
Sep 3, 2011, 10:45 PM CDT
In force
29 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Hancock County, MS, Pearl River County, MS

What was reported inside it

TimeReportWhereRemark
Sep 3, 10:18 PM CDTTSTM WND DMG3 N Kiln, MS20613 HWY 603. TRAILER FLIPPED BY POSSIBLE TORNADO. TIME ESTIMATED BASED ON RADAR.
Sep 3, 10:20 PM CDTTORNADO4 N Kiln, MSWEAK TORNADO MOVING SOUTHEAST TO NORTHWEST TOUCHED DOWN FOR A SHORT DISTANCE. A MOBILE HOME WAS TURNED ON ITS SIDE...THE TOPS OF SEVERAL PINE TREES WERE SNAPPED, AND A FEW SMALL TREES SNAPPED. TRACK LENGTH APPROXIMATELY ONE TENTH MILE AND WIDTH APPROXIMATELY 3

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 3, 9:43 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1081 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1081 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WFUS54 KLIX 040316
TORLIX
MSC045-109-040345-
/O.NEW.KLIX.TO.W.0134.110904T0316Z-110904T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1016 PM CDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITY OF DIAMONDHEAD...
  EAST CENTRAL PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 1045 PM CDT

* AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR KILN...OR NEAR    
  DIAMONDHEAD...MOVING NORTH AT 35 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT SUNDAY MORNING FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3071 8933 3066 8934 3063 8935 3038 8934
      3035 8945 3071 8956 3074 8934
TIME...MOT...LOC 0316Z 167DEG 32KT 3048 8938

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 3, 4:00 PM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, Sep 3, 4:00 PM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 PM CDT SAT SEP 3 2011

.SHORT TERM...
TROPICAL STORM LEE AND ITS IMPACTS ON THE AREA WILL CONTINUE TO
DOMINATE THE FORECAST AREA THROUGH MONDAY. TS LEE REMAINS POSITIONED
JUST OFF THE CENTRAL LOUISIANA COAST THIS AFTERNOON AND WILL SLOWLY
DRIFT INLAND TONIGHT. ONCE INLAND...THE SYSTEM WILL ONLY SLOWLY MAKE
ITS WAY NORTHEAST ACROSS SOUTHEAST LOUISIANA AND THEN SOUTH
MISSISSIPPI SUNDAY AND MONDAY. THE MAIN EFFECT FROM TS LEE WILL
CONTINUE TO BE HEAVY RAINFALL. A LARGE SHIELD OF RAIN AND A FEW
EMBEDDED THUNDERSTORMS ASSOCIATED WITH TS LEE HAS SHIFTED GENERALLY
NORTH AND EAST ACROSS THE FORECAST AREA OVERNIGHT AND TODAY.
WIDESPREAD RAINFALL AMOUNTS IN THE 2 TO 4 INCH HAVE OCCURRED ACROSS
THE AREA WITH A NUMBER OF LOCATIONS RECEIVING 6 TO 8 INCHES WITH
LOCALLY EVEN A LITTLE HIGHER AMOUNTS BEING REPORTED. AREAS PRIMARILY TO THE
SOUTH AND WEST OF LAKE PONTCHARTRAIN HAVE BEEN DRY SLOTTED THIS
AFTERNOON AS DRY AIR HAS WRAPPED AROUND THE SYSTEM. THIS HAS THEN
ALLOWED SOME HEATING TO OCCUR THIS AFTERNOON WHICH IN TURN HAS RESULTED
IN SOMEWHAT MORE CONVECTIVE TYPE OF BANDS TO DEVELOP IN THIS AREA.
IT IS SOMEWHAT UNCERTAIN HOW WIDESPREAD ADDITIONAL HEAVY RAINFALL
WILL BE ACROSS THE AREA OVER THE NEXT TWO DAYS...HOWEVER THE POTENTIAL
STILL EXISTS FOR ADDITIONAL HEAVY RAINFALL AS LEE MAKES ITS WAY
SLOWLY ACROSS THE AREA. ANY ADDITIONAL HEAVY RAINFALL ON TOP OF
THE ALREADY SATURATED GROUND ACROSS MUCH OF THE AREA WILL ONLY
LEAD TO ADDITIONAL FLOODING AND FLASH FLOODING ISSUES.

DOPPLER RADAR HAS INDICATED A NUMBER OF TORNADOES AND POTENTIAL
TORNADOES IN THE TROPICAL RAINBANDS TODAY. THIS WILL CONTINUE TO BE A
PROBLEM OVER THE NEXT COUPLE OF DAYS AS LEE MAKES LANDFALL AND THE
FORECAST AREA REMAINING IN THE NORTHEAST QUADRANT OF THE STORM.
MINOR COASTAL FLOODING WILL ALSO BE A PROBLEM AS STRONG ONSHORE FLOW
PREVAILS FOR A PROLONGED PERIOD OF TIME. COASTAL FLOODING WILL
PRIMARILY IMPACTS AREAS OUTSIDE OF HURRICANE PROTECTION
LEVEES...ALONG THE COASTS OF LAKE PONTCHARTRAIN AND MAUREPAS...AND
ALONG THE IMMEDIATE MISSISSIPPI COAST.

.LONG TERM...
THE REMNANTS OF LEE WILL MOVE OFF TO THE NORTHEAST AND OUT OF THE
REGION LATE MONDAY INTO TUESDAY AS IT INTERACTS WITH A MID/UPPER
LEVEL TROUGH MOVING ACROSS THE GREAT LAKES REGION AND INTO THE
NORTHEAST CONUS. IN THE WAKE OF THE LEE AND A COLD FRONT WITH A
MID/UPPER TROUGH LINGERING OVER THE EASTERN CONUS...A PERIOD OF VERY
NICE AND DRY WEATHER WILL BE IN STORE FOR THE FORECAST AREA FOR
THE MID AND LATE WEEK TIME FRAME WITH LOWS IN 50S AND 60S AND HIGHS
IN THE UPPER 70S AND LOWER 80S. 11

&&

.AVIATION...
RAIN SQUALLS ASSOCIATED WITH TROPICAL STORM LEE WILL CONTINUE TO
AFFECT THE TERMINALS THROUGH THE FORECAST PERIOD. PREVAILING MVFR
CONDITIONS WILL CONTINUE THROUGH AROUND 00Z...BUT A DROP INTO THE
THE IFR RANGE AFTER 00Z AND PERSISTING THROUGH TOMORROW AFTERNOON
IS EXPECTED AS THE CORE OF THE TROPICAL STORM NEARS THE REGION.
WINDS WILL REMAIN ELEVATED THROUGH THE PERIOD...WITH GUSTS TO 50
KNOTS POSSIBLE AT ALL LOCATIONS IN HEAVY RAIN SQUALLS. 32

&&

.MARINE...
TROPICAL STORM LEE WILL CONTINUE TO IMPACT THE COASTAL WATERS
THROUGH MONDAY AS THE SYSTEM IS FORECAST TO MOVE VERY SLOWLY
NORTH AND MAKE LANDFALL ALONG THE CENTRAL LOUISIANA TONIGHT BEFORE
THEN SLOWLY MOVING OFF TO THE NORTHEAST. TROPICAL STORM FORCE
WINDS AND SEAS UP TO 15 FEET WILL IMPACT THE COASTAL WATERS
THROUGH LABOR DAY. AS THE SYSTEM PULLS OFF TO THE NORTHEAST...A
COLD FRONT WILL PUSH ACROSS THE COASTAL WATERS EARLY NEXT WEEK. WINDS
AND SEAS WILL GRADUALLY DIMINISH IN THE WAKE OF LEE AND THE COLD
FRONT. 11

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  81  74  80 / 100 100 100  80
BTR  75  82  74  83 / 100 100 100  70
ASD  75  82  75  82 / 100 100 100  80
MSY  78  82  77  83 / 100 100 100  80
GPT  76  82  76  82 / 100 100 100  80
PQL  74  82  76  82 / 100 100 100  80

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Sep 3, 5:30 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
530 PM CDT SAT SEP 3 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-041800-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
530 PM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED
HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE
STATEMENTS.

THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE
CENTER OF TROPICAL STORM LEE MOVES ONSHORE ALONG THE CENTRAL
LOUISIANA COASTLINE.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS
AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST
LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD
STORM TOTAL RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20
INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY. FOR
MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL
HURRICANE STATEMENTS.

A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS
AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST
LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD
STORM TOTAL RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20
INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY.

THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE THROUGH
MONDAY AS THE CENTER OF THE TROPICAL STORM LEE MOVES SLOWLY ACROSS
SOUTHEAST LOUISIANA AND THEN INTO SOUTH MISSISSIPPI SUNDAY INTO
MONDAY.

MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY
FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY
MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION
AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:02 PM CDTTornado WarningLIXHarrison13 min
Sep 3, 8:58 PM CDTTornado WarningLIXHarrison47 min
Sep 3, 9:37 PM CDTTornado WarningLIXHancock, Harrison38 min
Sep 3, 11:22 PM CDTTornado WarningLIXHancock, Harrison23 min
Sep 3, 11:41 PM CDTTornado WarningLIXHancock, Harrison, Pearl River34 min
Sep 4, 12:40 AM CDTTornado WarningLIXHarrison20 min
Sep 4, 12:41 AM CDTTornado WarningLIXHarrison34 min
Sep 4, 1:00 AM CDTTornado WarningLIXHarrison15 min
Sep 4, 1:14 AM CDTTornado WarningLIXJackson31 min
Sep 4, 3:23 AM CDTTornado WarningLIXWalthall14 min
Sep 4, 4:45 AM CDTTornado WarningLIXHancock, Harrison45 min
Sep 4, 5:09 AM CDTTornado WarningLIXHancock, Pearl River51 min
Sep 4, 5:27 AM CDTTornado WarningLIXHancock, Pearl River33 min
Sep 4, 8:38 AM CDTFlash Flood WarningLIXPearl River3 hr
Sep 4, 10:30 AM CDTFlash Flood WarningLIXHarrison, Jackson3 hr
Sep 4, 10:51 AM CDTTornado WarningLIXHarrison24 min
Sep 4, 11:00 AM CDTRiver Flood WarningLIXHancock, Pearl River16 days
Sep 4, 11:00 AM CDTRiver Flood WarningLIXHancock, Pearl River18 days
Sep 4, 1:21 PM CDTTornado WarningLIXHarrison, Jackson39 min
Sep 4, 1:27 PM CDTFlash Flood WarningLIXHarrison, Jackson3 hr
Sep 4, 1:56 PM CDTTornado WarningLIXJackson34 min
Sep 4, 2:32 PM CDTTornado WarningLIXPike28 min
Sep 4, 2:59 PM CDTTornado WarningLIXAmite, Pike46 min
Sep 4, 3:43 PM CDTTornado WarningLIXPike, Walthall47 min

Nearby

Tornado Warnings in Mississippi, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.